Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 137, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2018, 11:06 AM EDT for Anderson County, Mercer County, Woodford County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2018, 11:06 AM EDT (15:06 UTC)
- Expired
- Jun 26, 2018, 11:30 AM EDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Mercer County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 10:26 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -301 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
089
WUUS53 KLMK 261506
SVRLMK
KYC005-167-239-261530-
/O.NEW.KLMK.SV.W.0137.180626T1506Z-180626T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1106 AM EDT TUE JUN 26 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
North central Mercer County in central Kentucky...
Central Woodford County in central Kentucky...
Southeastern Anderson County in central Kentucky...
* Until 1130 AM EDT
* At 1105 AM EDT, a severe thunderstorm was located near
Lawrenceburg, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lawrenceburg, Versailles, Pinckard, Milner, Bondville, Mcbrayer,
Tyrone, Mortonsville, Fox Creek and Kirkwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3796 8467 3791 8492 3803 8500 3812 8473
3799 8466
TIME...MOT...LOC 1505Z 250DEG 21KT 3797 8492
HAIL...<.75IN
WIND...60MPH
$$
EER1 follow-up statement
353
WWUS53 KLMK 261520
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1120 AM EDT TUE JUN 26 2018
KYC005-167-239-261530-
/O.CON.KLMK.SV.W.0137.000000T0000Z-180626T1530Z/
Mercer KY-Woodford KY-Anderson KY-
1120 AM EDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR NORTH CENTRAL MERCER...CENTRAL WOODFORD AND EAST CENTRAL ANDERSON
COUNTIES...
At 1120 AM EDT, a severe thunderstorm was located near Lawrenceburg,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lawrenceburg, Versailles, Pinckard, Milner, Mcbrayer, Tyrone,
Mortonsville and Nevin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
LAT...LON 3796 8467 3792 8489 3804 8492 3812 8473
3799 8466
TIME...MOT...LOC 1520Z 250DEG 21KT 3800 8481
HAIL...<.75IN
WIND...60MPH
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 10:49 AM EDT, 17 minutes earlier.
Area forecast discussion, Jun 26, 10:49 AM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1049 AM EDT Tue Jun 26 2018
.Forecast Update...
Issued at 1040 AM EDT Tue Jun 26 2018
Multiple threats in play today from severe thunderstorms and flash
flooding. A training cluster of storms early this morning has
already produced significant flash flooding in Boyle and Lincoln
Counties, with MRMS showing rainfall totals of 4 to 6 inches.
Residual boundary remains draped from near Tell City to Danville,
and that is just where we do not need additional rain as 1-hr FFG is
as low as 1 inch.
WW 221 just issued by SPC, mainly for the MCS incoming from the
Wabash Valley. However with the favorable pulse environment in
place, any storms developing ahead of that system could easily go
severe as well. Main threat is damaging winds.
Expect a downward trend in the SVR threat after 21Z.
&&
.Short Term...(Today and tonight)
Issued at 313 AM EDT Tue Jun 26 2018
...Another Round of Strong Thunderstorms Expected Today...
...Flash Flood Watch Issued for Portions of the Area...
In the wake of afternoon convection, we've been in a little bit of a
short wave ridge axis since last evening. This ridge has broken
down slightly as some additional convection has been firing east of
the I-65 corridor. Skies were partly to mostly cloudy across the
region with readings mainly in the lower 70s. In the near term, we
expect low cloudiness and scattered showers to continue across the
area with the best chances of rain mainly east of the I-65 corridor.
Temperatures are likely not to move too much through sunrise.
For today, quasi-stationary boundary will remain draped across the
central portions of Kentucky. Latest CAM guidance suggests that
another perturbation out across central MO will move eastward and
into our region this afternoon. We'll see some delay in
destabilization early this morning, due to low clouds. However, we
may scour out a bit quicker and then get some heating to destabilize
things for the afternoon. Shear parameters continue to look rather
marginal for organized severe weather. However, strong storms are
likely given the favorable/expected instability parameters and we
would not be surprised to have a few severe storms out there this
afternoon with damaging winds being the primary threat.
Of greater concern is the heavy rainfall potential. MRMS and
Doppler Radar estimates show a swath of 2-4 inch rainfall amounts
across the central portions of our CWA that fell yesterday. Another
round of heavy rainfall is likely today with the storms and this
will increase our flash flood threat. For this reason, have
coordinated with surrounding offices and will hoist a Flash Flood
Watch for the southern 2/3rds of our forecast area. Mainly in areas
generally south of the I-64 corridor. While widespread flooding is
not anticipated, there are a few areas that will likely see some
local flooding issues, especially if they get repeated storms.
Greatest flash flood potential would be in a belt of counties from
Hancock through Hardin and then eastward over into Madison County.
Temperatures today will likely average out in the mid 80s in the
north with mid-upper 80s across the south. Temps could end up being
a little under if convection gets going early and disrupts our
normal diurnal heating cycle.
For tonight, initial band of storms from the afternoon will likely
press eastward into diminish as they plow through eastern Kentucky.
We might see a brief lull in the action until the next wave
approaches the region late tonight. Initial thoughts were to allow
flash flood watch to continue into the overnight period. However,
low confidence on the mesoscale environment and overall storm
evolution for late tonight is of low confidence. Therefore, will
allow the watch to go until 03Z. An expansion in time/area may be
needed if successive forecasts key in more on the convective
evolution for later tonight and early Wed.
.Long Term...(Wednesday through Monday)
Issued at 315 AM EDT Tue Jun 26 2018
Wednesday - Wednesday Night...
Scattered to numerous showers and storms are expected Wednesday into
later Wednesday evening as a shortwave and it's associated surface
low pass through the Great Lakes region. Given moderate instability,
and some deep layer flow thanks to the shortwave energy, some strong
to severe storms will be possible. In addition, continued rainfall
over areas that have seen many rounds of recent storms could lead to
localized flooding issues. Look for highs in the mid to upper 80s
Wednesday, with lows in the upper 60s to low 70s on Wednesday night.
Thursday - Saturday Night...
Strong upper ridging builds over our region and then centers over
the mid Atlantic coast by late in the weekend. This will bring
overall drier and hotter conditions to the area. Can't completely
shut off the shower and storm chances each afternoon, however given
the subsidence offered by the strong upper ridge should see only
isolated coverage chances Friday and Saturday.
The bigger story will be the heat and humidity. H85 temps look to
climb into the 20-22C range which should support temps in the low
90s, with mid 90s possible on Friday. These readings combined with
dew points up in the low and mid 70s will result in max heat indices
in the 100-109 range on Saturday, and around 100 on Thursday and
Saturday. Will have to watch for the need for an Excessive Heat
Advisory during this time, especially for Friday. Overnight lows
will remain mild in the 70-75 range.
Sunday - Monday...
The upper ridge axis will lose most of it's influence over our area
by this time, as more zonal flow sinks over the northern third of
the CONUS. The Ohio River Valley will be situated between the
stronger westerlies and and a nearly stationary weak frontal
boundary to our N/NW, and the upper ridge to our E/SE. The heat and
humidity will still be around, but with the loss of
subsidence/capping from the upper ridge we should expect better
coverage and chances of storm development. For now, will continue
mention of scattered shower and storm development along with
continued muggy highs in the low 90s. Mild overnight lows in the 70-
75 degree range should continue.
&&
.Aviation...(12Z TAF Issuance)
Issued at 635 AM EDT Tue Jun 26 2018
Quasi-stationary frontal boundary will remain draped across the
region today. This feature will serve as a foci for renewed
convective develop later this morning and throughout the afternoon
hours. Upstream perturbation is currently over central MO. Latest
guidance has this moving into the Ohio Valley by late morning and
into the early afternoon hours. Greatest concentration of
convection will likely be in the 26/16Z through 27/02Z time frame at
all the terminals.
Outside of storms, we're expecting VFR conditions. However, this
morning, some MVFR and high end IFR ceilings will be possible at
KSDF and KLEX. These low clouds should scour out by mid-morning and
return to VFR conditions. Temporary drops to MVFR/IFR will be
possible in storms this afternoon/evening. Winds today will be out
of the south/southwest at 4-8 knots, but could be gusty within
thunderstorms.
For tonight, we should see a relative lull in convection for mid-
late evening with the next perturbation arriving into the Ohio
Valley toward the end of the forecast period.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through this evening for INZ083-084-089>091.
KY...Flash Flood Watch through this evening for KYZ023>030-034-035-
038>041-045>049-053>057-061>067-070>078-081-082.
&&
Update...RAS
Short Term...MJ
Long Term....BJS
Aviation.....MJHazardous weather outlook, Jun 26, 6:43 AM EDT, 4 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 643 AM EDT Tue Jun 26 2018 INZ083-084-089>091-KYZ023>030-034-035-038>041-045>049-053>057- 061>067-070>078-081-082-271045- Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Jasper, English, Tell City, Corydon, New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 643 AM EDT Tue Jun 26 2018 /543 AM CDT Tue Jun 26 2018/ ...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING THROUGH THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected to move through the outlook area this afternoon. The main hazard will be heavy rainfall with a risk of flash flooding. A few of the stronger storms may produce gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms will be possible on Wednesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding. INZ076>079-092-KYZ031>033-036-037-042-043-271045- Orange-Washington-Scott-Jefferson-Clark-Oldham-Trimble-Henry- Harrison-Bourbon-Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jeffersonville, La Grange, Bedford, Milton, New Castle, Georgetown, Cynthiana, Paris, and Carlisle 643 AM EDT Tue Jun 26 2018 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected to move through the outlook area this afternoon. The main hazard will be heavy rainfall with a risk of flash flooding. A few of the stronger storms may produce gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Additional rounds of thunderstorms will be possible on Wednesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding.
In the hours before
Local storm report, Jun 26, 10:08 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1008 AM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD HUSTONVILLE 37.47N 84.82W
06/26/2018 LINCOLN KY EMERGENCY MNGR
MULTIPLE ROADS CLOSED IN HUSTONVILLE AND THE
WESTERN PORTION OF LINCOLN COUNTY DUE TO
FLOODING. FLOODING ALSO OCCURRING ON HWY 127
NORTH OF HUSTONVILLE.
&&Special weather statement, Jun 26, 10:30 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
1030 AM EDT TUE JUN 26 2018
KYZ035-038-039-045>047-261500-
Mercer-Franklin-Spencer-Washington-Nelson-Anderson-
1030 AM EDT TUE JUN 26 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SPENCER...
NORTHEASTERN NELSON...NORTHWESTERN MERCER...ANDERSON...NORTHEASTERN
WASHINGTON AND SOUTHERN FRANKLIN COUNTIES...
At 1030 AM EDT, a strong thunderstorm was located 11 miles southeast
of Taylorsville, moving northeast at 45 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lawrenceburg, Ballard, Oregon, Wayside, Bondville, Dugansville,
Anderson City, Glensboro, Farmdale and Johnsonville.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3782 8525 3798 8530 3805 8513 3804 8510
3804 8508 3808 8505 3814 8489 3796 8481
3795 8482 3793 8480 3793 8482 3792 8483
3792 8480 3791 8480
TIME...MOT...LOC 1430Z 243DEG 38KT 3793 8517
EERSpecial weather statement, Jun 26, 10:38 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
1038 AM EDT TUE JUN 26 2018
KYZ056-057-261530-
Madison-Garrard-
1038 AM EDT TUE JUN 26 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GARRARD AND MADISON
COUNTIES...
At 1037 AM EDT, a strong thunderstorm was located 8 miles southwest
of Richmond, moving east at 20 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Richmond, Harris Ferry, Mccreary, Berea, Round Hill, Caleast, Duluth,
Peytontown, Panola and Kingston.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 400 PM EDT for
central Kentucky.
LAT...LON 3758 8453 3775 8452 3786 8412 3785 8411
3786 8410 3784 8410 3781 8412 3782 8410
3779 8410 3778 8411 3777 8410 3768 8410
3767 8409 3765 8413 3764 8413 3757 8409
TIME...MOT...LOC 1437Z 262DEG 17KT 3768 8441
EERLocal storm report, Jun 26, 10:48 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1048 AM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM LIGHTNING 3 W CAMPBELLSVILLE 37.35N 85.40W
06/26/2018 TAYLOR KY EMERGENCY MNGR
LIGHTNING STRIKE TO RESIDENCE DURING SEVERE
THUNDERSTORM IN WESTERN TAYLOR COUNTY 3
MILES WEST OF CAMPBELLSVILLE.
&&
SSCSpecial weather statement, Jun 26, 10:50 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
1050 AM EDT TUE JUN 26 2018
KYZ027-028-053-063-261530-
Hart-Grayson-Hardin-Larue-
1050 AM EDT TUE JUN 26 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LARUE...NORTHERN
HART...SOUTHEASTERN GRAYSON AND SOUTHEASTERN HARDIN COUNTIES...
At 1050 AM EDT/950 AM CDT/, a strong thunderstorm was located 13
miles southwest of Hodgenville, moving east at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Hodgenville, Upton, Sonora, Bonnieville, Boundary Oak, Seven Corners,
Wabash, Lines Mill, Broad Ford and Flint Hill.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 400 PM EDT/300 PM
CDT/ for central Kentucky.
LAT...LON 3735 8610 3757 8606 3762 8564 3745 8565
3744 8566 3739 8566 3736 8569 3733 8569
TIME...MOT...LOC 1450Z 262DEG 17KT 3747 8595
EERSpecial weather statement, Jun 26, 11:04 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
1104 AM EDT TUE JUN 26 2018
KYZ034>036-039>041-047-048-261545-
Shelby-Scott-Mercer-Woodford-Fayette-Jessamine-Franklin-Anderson-
1104 AM EDT TUE JUN 26 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SHELBY...
NORTHERN MERCER...WOODFORD...SOUTHWESTERN SCOTT...CENTRAL ANDERSON...
NORTHERN JESSAMINE...WEST CENTRAL FAYETTE AND FRANKLIN COUNTIES...
At 1103 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles east of Shelbyville to 8 miles
south of Lawrenceburg. Movement was east at 25 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Lexington, Frankfort, Nicholasville, Lawrenceburg, Versailles, Dunbar
High School, Midway, Slickway, Farmdale and Harvieland.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 400 PM EDT for
central Kentucky.
LAT...LON 3784 8492 3828 8518 3837 8490 3835 8489
3836 8484 3834 8479 3835 8476 3792 8448
TIME...MOT...LOC 1503Z 250DEG 21KT 3824 8506 3791 8487
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:19 AM EDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Boyle, Breckinridge and 36 more | 41 hr |
| Jun 26, 7:38 AM EDT | Flash Flood Warning | LMK | Boyle, Casey, Lincoln, Marion | 7 hr |
| Jun 26, 10:30 AM EDT | Special Weather Statement | LMK | Anderson | 30 min |
| Jun 26, 10:30 AM EDT | Severe Thunderstorm Warning | LMK | Taylor | 30 min |
| Jun 26, 10:38 AM EDT | Special Weather Statement | LMK | Madison | 52 min |
| Jun 26, 10:50 AM EDT | Special Weather Statement | LMK | Larue | 40 min |
| Jun 26, 10:51 AM EDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 24 min |
| Jun 26, 11:04 AM EDT | Special Weather Statement | LMK | Anderson, Franklin, Woodford | 41 min |
| Jun 26, 11:13 AM EDT | Areal Flood Advisory | LMK | Madison | 3 hr |
| Jun 26, 11:16 AM EDT | Special Weather Statement | LMK | Lincoln | 29 min |
| Jun 26, 11:21 AM EDT | Special Weather Statement | LMK | Mercer, Washington | 24 min |
| Jun 26, 11:38 AM EDT | Special Weather Statement | LMK | Bourbon, Fayette, Scott | 37 min |
| Jun 26, 11:40 AM EDT | Special Weather Statement | LMK | Hancock | 65 min |
| Jun 26, 11:42 AM EDT | Special Weather Statement | LMK | Boyle, Washington | 48 min |
| Jun 26, 11:46 AM EDT | Severe Thunderstorm Warning | LMK | Fayette, Franklin, Scott, Woodford | 29 min |
| Jun 26, 11:52 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Marion, Mercer, Nelson, Washington | 38 min |
| Jun 26, 12:00 PM EDT | Special Weather Statement | LMK | Casey | 45 min |
| Jun 26, 12:05 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Scott | 40 min |
| Jun 26, 12:07 PM EDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 23 min |
| Jun 26, 12:25 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 20 min |
| Jun 26, 12:29 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 31 min |
| Jun 26, 12:38 PM EDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Jun 26, 12:39 PM EDT | Special Weather Statement | LMK | Scott | 51 min |
| Jun 26, 12:40 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 35 min |
| Jun 26, 12:46 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Hart, Larue, Meade | 29 min |
| Jun 26, 1:04 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 41 min |
| Jun 26, 1:07 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Taylor | 23 min |
| Jun 26, 1:08 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 37 min |
| Jun 26, 1:14 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 35 min |
| Jun 26, 1:17 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Grayson, Hart, Warren | 43 min |
| Jun 26, 1:23 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jun 26, 1:24 PM EDT | Special Weather Statement | LMK | Clark | 21 min |
| Jun 26, 1:30 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Hart, Metcalfe, Taylor | 30 min |
| Jun 26, 1:32 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Larue, Marion, Nelson, Washington | 43 min |
| Jun 26, 1:34 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Oldham, Shelby, Spencer | 41 min |
| Jun 26, 1:38 PM EDT | Special Weather Statement | LMK | Allen | 37 min |
| Jun 26, 1:42 PM EDT | Areal Flood Advisory | LMK | Casey, Taylor | 3 hr |
| Jun 26, 1:45 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 26, 1:46 PM EDT | Tornado Warning | LMK | Jefferson, Oldham, Shelby | 14 min |
| Jun 26, 1:48 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 27 min |
| Jun 26, 1:52 PM EDT | Flash Flood Warning | LMK | Scott | 3 hr |
| Jun 26, 1:55 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Green, Metcalfe | 35 min |
| Jun 26, 1:58 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Shelby, Spencer, Trimble | 32 min |
| Jun 26, 2:00 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Casey, Green, Hart, Metcalfe and 1 more | 30 min |
| Jun 26, 2:13 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 32 min |
| Jun 26, 2:13 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Garrard, Jessamine, Mercer, Washington, Woodford | 32 min |
| Jun 26, 2:20 PM EDT | Tornado Warning | LMK | Adair, Cumberland, Metcalfe | 17 min |
| Jun 26, 2:26 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Green, Metcalfe | 34 min |
| Jun 26, 2:27 PM EDT | Areal Flood Advisory | LMK | Green, Hart, Larue, Marion, Nelson, Taylor and 1 more | 3 hr |
| Jun 26, 2:28 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Harrison, Scott, Woodford | 32 min |
| Jun 26, 2:31 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 29 min |
| Jun 26, 2:38 PM EDT | Areal Flood Advisory | LMK | Adair, Casey, Russell | 3 hr |
| Jun 26, 2:38 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 14 min |
| Jun 26, 2:40 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Clinton, Cumberland, Monroe, Russell | 35 min |
| Jun 26, 2:41 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison, Woodford | 34 min |
| Jun 26, 2:49 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Madison | 26 min |
| Jun 26, 2:51 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 24 min |
| Jun 26, 2:55 PM EDT | Areal Flood Warning | LMK | Boyle, Casey, Lincoln, Marion | 3 hr |
| Jun 26, 3:01 PM EDT | Special Weather Statement | LMK | Russell | 14 min |
| Jun 26, 3:01 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 29 min |
| Jun 26, 3:14 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 31 min |
| Jun 26, 3:44 PM EDT | Areal Flood Warning | LMK | Garrard, Lincoln, Madison | 3 hr |
| Jun 26, 7:49 PM EDT | Special Weather Statement | LMK | Hancock, Ohio | 41 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.